# SDR UPS98828175

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Missing
- Location: Nr 6 Mlg Tire
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

LEFT MAIN GEAR AFT INBD TIRE SMOKING,  A/C ABORTED TAKEOFF AND RETURNED TO RAMP WITH NR 6 MAIN TIRE MISSING AXLE NUT AND OUTER BEARING.  FOUND NR 6 WHEEL AND BRAKE ASS. DAMAGED AND AXLE THREADS N.G.  REMOVED AND REPLACED LT BOGIE PER MM 32-11-05 PN ON AND OFF 5759181-501 SN ON UP17253 SN OFF UP14318.
